Acute poisoning could result in hepatic dysfunction which is potentially life threatening. We reviewed three cases of poison-induced liver injury with gastrointestinal disorder on admission. Two cases were poisoned by mushroom α-Amanitin while the other was poisoned by acetaminophen (APAP). They were cured under the close monitor of laboratory examinations and other supportive therapies, as well as the off-label medication of etanercept, a kind of tumor necrosis factor-α (TNF-α) blockers with written informed consent. Among them, case1 was given the first dose doubling of TNF-α blockers for higher liver enzyme levels. There is a lack of effective and safe treatments for poison-induced liver injury. TNF-α has been proved to play an important role in the aggravation of liver injury and the start-up of inflammatory cascade reaction. Therapy with TNF-α blockers shown potential therapeutic efficacy in hepatic dysfunction by some researches. Anyway, no strong recommendation could be drawn from these small sample size studies. On the other side, TNF-α could also mediate an opposing effect for hepatocytes since the hepatic toxicity of TNF-α blockers has generated attentions. The safety for the off-label medication of TNF-α blockers in liver injury, however, still lacks strong evidences. More experimental and clinical researches are needed to focus on potential mechanisms.